Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 249-256
http://dx.doi.org/10.1155/S0161171284000259

Nonoscillation theorems for functional differential equations of arbitrary order

1Department of Mathematics and Statistics, Mississippi State University, Mississippi State, Mississippi 39762, USA
2Department of Mathematics, University of Ioannina, loannina, Greece
3Department of Mathematics, Nagasaki University, Nagasaki 852, Japan
4Department of Mathematics, Hiroshima University, Hiroshima 730, Japan
5Department of Mathematics, Ibaraki University, Mito 310, Japan
6Department of Mathematics and Statistics, Mississippi State University, Mississippi State, Mississippi 39762, USA

Received 20 May 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John R. Graef, Myron K. Grammatikopoulos, Yuichi Kitamura, Takasi Kusano, Hiroshi Onose, and Paul W. Spikes, “Nonoscillation theorems for functional differential equations of arbitrary order,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 249-256, 1984. https://doi.org/10.1155/S0161171284000259.